Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 98, NWS Grand Forks, ND

July 27, 2010Ransom County, Richland County, Sargent County, North Dakota

NWS Grand Forks, ND issued this tornado warning at Jul 27, 2010, 2:54 PM CDT for Ransom County, Richland County, Sargent County, North Dakota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2010, 2:54 PM CDT (19:54 UTC)
Expired
Jul 27, 2010, 3:45 PM CDT
In force
51 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Ransom County, ND, Richland County, ND, Sargent County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 131 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2744 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1279 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WFUS53 KFGF 271954
TORFGF
NDC073-077-081-272100-
/O.NEW.KFGF.TO.W.0098.100727T1954Z-100727T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
254 PM CDT TUE JUL 27 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...
  CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH DAKOTA...
  NORTHEASTERN SARGENT COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 400 PM CDT

* AT 249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 4 MILES NORTH OF DE LAMERE...OR 36 MILES WEST OF
  WAHPETON...MOVING TO THE EAST AT 30 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  WYNDMERE AROUND 310 PM CDT.
  MANTADOR AND BARNEY AROUND 320 PM CDT.
  MOORETON AROUND 330 PM CDT.
  GREAT BEND AND COLFAX AROUND 335 PM CDT.

THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE GALCHUTT AND DWIGHT.

FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKER 21 AROUND 335 PM CDT...AND MILE MARKER 39
AROUND 340 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF A TORNADO THE SAFEST PLACE IS A BASEMENT.
GET UNDER A STAIRWAY OR A PIECE OF STURDY FURNITURE.

&&

LAT...LON 4658 9682 4609 9660 4620 9742 4640 9744
TIME...MOT...LOC 1954Z 262DEG 28KT 4633 9731

$$

BB/ME
4 follow-up statements
111 
WWUS53 KFGF 272009
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
309 PM CDT TUE JUL 27 2010

NDC073-272019-
/O.CAN.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RANSOM ND-
309 PM CDT TUE JUL 27 2010

...THE TORNADO WARNING FOR SOUTHEASTERN RANSOM COUNTY IN SOUTHEAST
NORTH DAKOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4620 9742 4628 9736 4628 9729 4637 9729
      4658 9682 4609 9660
TIME...MOT...LOC 2009Z 269DEG 34KT 4631 9708

$$

NDC077-081-272100-
/O.CON.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RICHLAND ND-SARGENT ND-
309 PM CDT TUE JUL 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN SARGENT AND
CENTRAL RICHLAND COUNTIES IN SOUTHEAST NORTH DAKOTA UNTIL 400 PM
CDT...

AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTHEAST
OF WYNDMERE...OR 24 MILES WEST OF WAHPETON...MOVING TO THE EAST AT 40
MPH.

THE TORNADIC STORM WILL BE NEAR...
  MANTADOR AND BARNEY AROUND 315 PM CDT.
  MOORETON AND COLFAX AROUND 325 PM CDT.
  GREAT BEND AND GALCHUTT AROUND 330 PM CDT.
  DWIGHT AROUND 335 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKERS 23 AND 28 AROUND 325 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT OUTRUN A TORNADO IN YOUR CAR. LEAVE YOUR CAR AND GO TO A
STRONG BUILDING OR SEEK SHELTER IN A DITCH OR LOW SPOT.

&&

LAT...LON 4620 9742 4628 9736 4628 9729 4637 9729
      4658 9682 4609 9660
TIME...MOT...LOC 2009Z 269DEG 34KT 4631 9708

$$

BB/ME
211 
WWUS53 KFGF 272019
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 PM CDT TUE JUL 27 2010

NDC081-272029-
/O.CAN.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
SARGENT ND-
319 PM CDT TUE JUL 27 2010

...THE TORNADO WARNING FOR NORTHEASTERN SARGENT COUNTY IN SOUTHEAST
NORTH DAKOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4619 9713 4630 9715 4640 9713 4658 9682
      4609 9660
TIME...MOT...LOC 2019Z 269DEG 34KT 4631 9694

$$

NDC077-272100-
/O.CON.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RICHLAND ND-
319 PM CDT TUE JUL 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL RICHLAND COUNTY IN
SOUTHEAST NORTH DAKOTA UNTIL 400 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTH OF
BARNEY...OR 18 MILES WEST OF WAHPETON...MOVING TO THE EAST AT 40 MPH.

THE TORNADIC STORM WILL BE NEAR...
  MOORETON AND COLFAX AROUND 325 PM CDT.
  GREAT BEND AND GALCHUTT AROUND 330 PM CDT.
  DWIGHT AROUND 335 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKERS 23 AND 29 AROUND 325 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF A BASEMENT IS NOT AVAILABLE THEN SEEK SHELTER IN AN INNERMOST
ROOM...SUCH AS A CLOSET...ON THE LOWEST FLOOR. AVOID WINDOWS AND
PROTECT YOURSELF WITH BLANKETS...PILLOWS...OR CUSHIONS.

&&

LAT...LON 4619 9713 4630 9715 4640 9713 4658 9682
      4609 9660
TIME...MOT...LOC 2019Z 269DEG 34KT 4631 9694

$$

BB/ME
607 
WWUS53 KFGF 272034
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
334 PM CDT TUE JUL 27 2010

NDC077-272100-
/O.CON.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RICHLAND ND-
334 PM CDT TUE JUL 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL RICHLAND COUNTY IN
SOUTHEAST NORTH DAKOTA UNTIL 400 PM CDT...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHWEST
OF DWIGHT...OR 8 MILES WEST OF WAHPETON...MOVING TO THE EAST AT 40
MPH.

THE TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL RICHLAND
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER IS OBSERVED CONTACT YOUR LOCAL LAW ENFORCEMENT AND
ASK THEM TO RELAY YOUR INFORMATION TO THE NATIONAL WEATHER SERVICE IN
GRAND FORKS.

&&

LAT...LON 4616 9692 4629 9691 4643 9694 4658 9682
      4609 9660
TIME...MOT...LOC 2034Z 266DEG 34KT 4628 9673

$$

BRAMER
487 
WWUS53 KFGF 272045
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT TUE JUL 27 2010

NDC077-272055-
/O.CAN.KFGF.TO.W.0098.000000T0000Z-100727T2100Z/
RICHLAND ND-
345 PM CDT TUE JUL 27 2010

...THE TORNADO WARNING FOR CENTRAL RICHLAND COUNTY IN SOUTHEAST NORTH
DAKOTA IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4616 9692 4629 9691 4643 9694 4658 9682
      4609 9660
TIME...MOT...LOC 2045Z 266DEG 34KT 4628 9658

$$

BRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 27, 11:04 AM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jul 27, 11:04 AM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
1104 AM CDT TUE JUL 27 2010

.DISCUSSION...
MAIN CHALLENGES THIS MORNING ARE TEMPS AND PCPN. SFC COLD FRONT IS
LAYING ON A HALLOCK/FARGO/LISBON LINE WITH A TROF EXTENDING OUT
TOWARD WADENA. MAIN CONVECTION THIS MORNING FIRING OFF JUST NORTH
OF THE TROF BUT ARE MOVG E AS UPPER WINDS PUSHING STORMS OUT OF
AREA. PLENTY OF CONVECTIVE DEBRIS HANGING AROUND WITH POCKETS OF
SUNSHINE...AS INDICATED BY VIS SATELLITE...SO TEMPS WILL BE A BIT
TRICKY. THEREFORE...BACKED OFF ON HIGH TEMPS FOR TODAY TO LINE A
BIT MORE WITH THE CURVE. OTHERWISE...WATCHING PROGRESSION OF COLD
FRONT AS IT CROSSES THE AREA. THERE IS A SHORT WAVE THAT IS
EXPECTED TO PUSH EAST DURING THE AFTERNOON HOURS...AND MAY
INTERACT WITH THE FRONT TO TRIGGER MORE CONVECTION FOR LATER
TODAY...ESPECIALLY IN THE SE ZONES.

&&

.AVIATION...
STRONGEST TSTMS HAVE MOVED EAST AND SOUTH OF THE TAF SITES THIS
MORNING. VFR CONDITIONS ARE PREVAILING WITH SOME POSSIBLE MVFR CONDS
DURING TIMES OF PRECIP IMPACTING TAF SITES. CURRENTLY THE FRONTAL
BOUNDARY IS BISECTING THE FCST AREA ALONG THE RRN VALLEY AND IS
EXPECTED TO PROGRESS TO THE EAST DURING TODAY. EXPECT ADDITIONAL
CONVECTION TO INITIATE LATER THIS AFTN THOUGHT THIS SHOULD BE MOSTLY
EAST OF THE TVF/BJI TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 230 AM CDT TUE JUL 27 2010/

DISCUSSION...FORECAST CHALLENGE CONCERNS NEAR TERM HEAVY RAIN
THREAT AND RAIN CHANCES REMAINDER OF DAY. MODELS CONTINUE IN PRETTY
GOOD AGREEMENT THROUGH PERIOD AND WILL USE BLEND FOR FORECAST.

FIRST CONCERN WILL BE EARLY MORNING HEAVY RAIN THREAT AND FLASH
FLOOD HEADLINES. BOTH NAM AND GFS LINING UP WELL WITH LATEST
SUBJECTIVE ANALYSIS IN HOLDING E-W ORIENTED BOUNDARY NORTH OF
INTERNATIONAL BORDER DURING EARLY MORNING HOURS. ASSOCIATED BAND OF
STRONGER CONVECTION CONTINUES TO PROPAGATE DUE EAST ACROSS SOUTHERN
CANADA SO HEAVY RAIN THREAT LOOKS TO REMAIN NORTH OF BORDER AND
WILL LIKELY BE ABLE TO CANCEL FLASH FLOOD WATCH. OTHERWISE WILL BE
MONITORING ONGOING CONVECTION WITH MAIN AREA OF CONCERN. FAVORED
AREA FOR CONTINUED CONVECTION DURING AM WILL BE ALONG I94 CORRIDOR
ALONG INSTABILITY AXIS AND NOSE OF LOW LEVEL JET. FOR REMAINDER OF
DAY CONVECTIVE POTENTIAL WILL BE ALONG AND AHEAD COLD FRONT DROPPING
THROUGH FA. FAVORED LOCATION FOR STRONG CONVECTION LOOKS TO BE SE FA
BASED ON BOUNDARY LOCATION.

DRY AND COOLER CONDITIONS EXPECTED WEDNESDAY AS HIGH PRESSURE BUILDS
IN.

NEXT WAVE TO AFFECT FA THURSDAY NIGHT/FRIDAY AS WEAK WAVE DROPS
THROUGH NW MID LEVEL FLOW. SOMEWHAT UNSETTLED WEATHER MAY CONTINUE
INTO THE WEEKEND AS WEEK IMPULSES CONTINUE TO DROP THROUGH NW FLOW.
TIMING THE MAIN ISSUE SO WILL MAINTAIN LOW END POPS THROUGH
MID/LONGER RANGE.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

HOPKINS
Hazardous weather outlook, Jul 27, 6:59 AM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT TUE JUL 27 2010

MNZ001>005-007-008-013>015-022-027-NDZ006>008-014>016-024-026>030-
038-039-049-052-054-281200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-TOWNER-
CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
WESTERN WALSH COUNTY-
659 AM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING HOWEVER NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY
AS AN AREA OF LOW PRESSURE APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ006-009-016-017-023-024-028>032-040-NDZ053-281200-
LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI-
SOUTH CLEARWATER-HUBBARD-EAST BECKER-WILKIN-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-RICHLAND-
659 AM CDT TUE JUL 27 2010

...ISOLATED SEVERE STORMS POSSIBLE EARLY THIS MORNING AND AGAIN
THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE EARLY THIS MORNING
ALONG AND EAST OF A LINE FROM BEMIDJI TO FERGUS FALLS. DAMAGING
WINDS WILL BE THE PRIMARY THREAT. STORMS SHOULD MOVE OUT OF THE
REGION BY MID MORNING. MORE STRONG THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON WITH THE PASSAGE OF A COLD FRONT. STRONGEST STORMS ARE
EXPECTED EAST OF A LINE FROM ROSEAU TO FERGUS FALLS. THE PRIMARY
THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THE SEVERE THREAT
SHOULD END BY 6PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES FOR THUNDERSTORMS WILL RETURN THURSDAY NIGHT INTO FRIDAY
AS AN AREA OF LOW PRESSURE APPROACHES THE REGION.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

VOELKER

In the hours before

Special weather statement, Jul 27, 12:16 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1216 PM CDT TUE JUL 27 2010

MNZ024-027-028-030>032-271815-
EAST BECKER MN-EAST OTTER TAIL MN-HUBBARD MN-WADENA MN-WEST BECKER
MN-WEST OTTER TAIL MN-
1216 PM CDT TUE JUL 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL...SOUTHERN
BECKER...WADENA AND SOUTHERN HUBBARD COUNTIES UNTIL 115 PM CDT...

AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF PARK RAPIDS
TO NEW YORK MILLS...MOVING TO THE EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN.

THE STORMS WILL BE NEAR...
SEBEKA...PARK RAPIDS AND MENAHGA AROUND 1225 PM CDT.
HUBBARD AND DORSET AROUND 1230 PM CDT.
BLUE GRASS AROUND 1235 PM CDT.
NIMROD...NEVIS AND HUNTERSVILLE AROUND 1240 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRAMER
Special weather statement, Jul 27, 1:38 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
138 PM CDT TUE JUL 27 2010

MNZ003-024-027>032-271945-
CLAY MN-EAST BECKER MN-EAST OTTER TAIL MN-HUBBARD MN-WADENA MN-WEST
BECKER MN-WEST OTTER TAIL MN-WILKIN MN-
138 PM CDT TUE JUL 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTER TAIL...SOUTHERN
BECKER...NORTHERN WILKIN...NORTHERN WADENA...SOUTHERN CLAY AND
SOUTHERN HUBBARD COUNTIES UNTIL 245 PM CDT...

AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 7 MILES NORTH OF PELICAN RAPIDS...OR 16 MILES SOUTHWEST
OF DETROIT LAKES...MOVING TO THE EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
AUDUBON AROUND 145 PM CDT.
WESTBURY AND SHOREHAM AROUND 150 PM CDT.
DETROIT LAKES...VERGAS AND RICHWOOD AROUND 155 PM CDT.
FRAZEE AROUND 200 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRAMER
Local storm report, Jul 27, 1:41 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     8 E LANGDON             48.76N 98.20W
07/26/2010                   CAVALIER           ND   PUBLIC

            NEW GRAIN TYPE BIN DENTED TO A DEPTH OF 3-4 FEET.

&&

WBARRETT
Special weather statement, Jul 27, 1:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
149 PM CDT TUE JUL 27 2010

MNZ001-002-014-015-271945-
EAST POLK MN-NORMAN MN-RED LAKE MN-WEST POLK MN-
149 PM CDT TUE JUL 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK...RED LAKE AND
NORMAN COUNTIES UNTIL 245 PM CDT...

AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 6 MILES NORTH OF HALSTAD...OR 36 MILES SOUTH OF GRAND
FORKS...MOVING TO THE NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
SYRE AND LOCKHART AROUND 155 PM CDT.
TWIN VALLEY...FLOM AND BELTRAMI AROUND 200 PM CDT.
GREENVIEW AND GARY AROUND 205 PM CDT.
WAUKON...FLAMING AND FAITH AROUND 210 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRAMER
Special weather statement, Jul 27, 1:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
156 PM CDT TUE JUL 27 2010

NDZ039-049-272000-
CASS ND-RANSOM ND-
156 PM CDT TUE JUL 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR CASS AND RANSOM COUNTIES IN
SOUTHEAST NORTH DAKOTA UNTIL 300 PM CDT...

AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 6 MILES WEST OF CASSELTON...OR 24 MILES WEST OF FARGO...
MOVING TO THE NORTHEAST AT 65 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
WEST FARGO...REILE'S ACRES AND PROSPER AROUND 205 PM CDT.
HARWOOD...HUNTER AND ARGUSVILLE AROUND 210 PM CDT.
GARDNER AROUND 215 PM CDT.

THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRAMER
Special weather statement, Jul 27, 2:06 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
206 PM CDT TUE JUL 27 2010

NDZ039-049-272000-
CASS ND-RANSOM ND-
206 PM CDT TUE JUL 27 2010

...SIGNIFICANT WEATHER ADVISORY FOR CASS AND RANSOM COUNTIES IN
SOUTHEAST NORTH DAKOTA UNTIL 300 PM CDT...

AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 6 MILES WEST OF CASSELTON...OR 24 MILES WEST OF FARGO...
MOVING TO THE NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
WEST FARGO...REILE'S ACRES AND PROSPER AROUND 210 PM CDT.
HARWOOD...HUNTER AND ARGUSVILLE AROUND 220 PM CDT.
GARDNER AROUND 230 PM CDT.

THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRAMER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:17 PM CDTSevere Thunderstorm WarningFGFCavalier, Towner58 min
Jul 26, 8:55 PM CDTTornado WarningFGFCavalier, Towner65 min
Jul 26, 9:10 PM CDTAreal Flood AdvisoryFGFBenson, Cavalier, Ramsey, Towner6 hr
Jul 26, 9:13 PM CDTTornado WarningFGFRamsey62 min
Jul 26, 9:47 PM CDTSevere Thunderstorm WarningFGFCavalier, Grand Forks, Pembina, Ramsey, Walsh58 min
Jul 26, 10:00 PM CDTTornado WarningFGFBenson, Eddy60 min
Jul 26, 10:14 PM CDTTornado WarningFGFBenson18 min
Jul 26, 11:20 PM CDTSevere Thunderstorm WarningFGFEddy, Griggs, Nelson55 min
Jul 27, 12:07 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele, Traill53 min
Jul 27, 12:30 AM CDTTornado WarningFGFBarnes, Cass60 min
Jul 27, 12:44 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill61 min
Jul 27, 1:05 AM CDTTornado WarningFGFCass55 min
Jul 27, 1:43 AM CDTSevere Thunderstorm WarningFGFCass62 min
Jul 27, 3:41 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass64 min
Jul 27, 4:34 AM CDTSevere Thunderstorm WarningFGFCass56 min
Jul 27, 5:06 AM CDTSevere Thunderstorm WarningFGFCass54 min
Jul 27, 5:32 AM CDTSevere Thunderstorm WarningFGFRichland58 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.